| Catalog Number |
115-3610 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Revision occurred after 1 year due to infection at the implant site.No actual, implied, or suspect link to fx product.
Event or Problem Description
Revision occurred approximately 1 year after the primary surgery, which occurred on (b)(6) 2024.No fall or other trauma reported.Revision occurred due to infection at implant site.A 36 mm centered glenosphere and a 36 mm + 6 standard humeral cup explanted.These parts were replaced with a 36 mm centered glenosphere and a 36 mm + 6 humeral stability cup.